# SDR DALA2023042603262

- Difficulty date: April 20, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N328DN
- Make and model: Airbus A321-211
- Aircraft serial: 7840
- Aircraft time: 16,936 hours, 7,458 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A, O

## Discrepancy

SHIP 3028 - ATB - DUE TO GREEN RESERVOIR LEVEL LOW ECAM MSG AT FL200. CORRECTIVE ACTION: FOUND #1 ENGINE EDP PRESSURE SWITCH LEAKING. REPLACED PACKING AND RETURNED TO SERVICE. (LP# 2729295, 4824621)
